# SDR ALGA20110916001A

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 3,719 hours, 5,268 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 3,740 hours, 679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Part time: 3,740 hours, 679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OUT LIGHT FLASHED DURING CRUISE WITH N1 OSCILLATIONS FOR ABOUT 2 SECONDS.  DETECTED FAULT CODES WERE 2 DECU A FAULT MINOR - COLL POSITION LVL-1. MX REPLACED FAULTY COLLECTIVE TRANSDUCER. OPS CHECKED GOOD.
